# SDR UIEA2012031300091

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25221
- Aircraft time: 68,489 hours, 14,475 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1775
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK O/H LIGHT AND EICAS CAME ON IN FLIGHT, LIGHT OUT AFTER SW PLACED IN "N".  R & R TEMP CONTROL VALVE IAW AMM 21-51-12, OPS CHECKED GOOD.
